# SDR DXTA200500969

- Difficulty date: September 14, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 5,473 hours, 4,161 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC LINE IN RIGHT MAIN GEAR WELL BROKE AFTER T/O HAD TO BLOW GEAR DOWN AND USE ALL BACKUP SYSTEMS HAD RIGHT AND LEFT HYD LOW VOLUME AND PRESSURE LIGHTS.  ITEM IS UNDER INVESTIGATION.
